Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 24, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 14, 2012, 4:01 PM CDT for Lincoln County, Logan County, McPherson County, Nebraska. It was in force for 44 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2012, 4:01 PM CDT (21:01 UTC)
- Expired
- Apr 14, 2012, 4:45 PM CDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Lincoln County, NE, Logan County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 57 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 4:12 PM CDT | HAIL 1 | 8 Sw Ringgold, NE | |
| Apr 14, 4:23 PM CDT | HAIL 1 | 4 S Ringgold, NE | HAIL COVERING THE GROUND WITH THE LARGESTTHE SIZE OF QUARTERS. |
| Apr 14, 4:25 PM CDT | HAIL 0.5 | 10 N North Platte, NE | |
| Apr 14, 4:30 PM CDT | HAIL 1 | 7 Nw North Platte, NE | |
| Apr 14, 4:40 PM CDT | HAIL 0.75 | 6 Wnw North Platte, NE | |
| Apr 14, 4:40 PM CDT | HAIL 1.75 | 7 W Stapleton, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 2:33 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1610 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
059 WUUS53 KLBF 142101 SVRLBF NEC111-113-117-142145- /O.NEW.KLBF.SV.W.0024.120414T2101Z-120414T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 401 PM CDT SAT APR 14 2012 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA... SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA... EASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA... * UNTIL 445 PM CDT * AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES NORTHEAST OF HERSHEY...OR 12 MILES NORTHWEST OF NORTH PLATTE...AND MOVING NORTH AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RINGGOLD AROUND 435 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY 97 MILE MARKER 10...HIGHWAY 97 MILE MARKER 20 AND HIGHWAY 92 MILE MARKER 220. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4171 10088 4164 10053 4115 10084 4122 10107 TIME...MOT...LOC 2101Z 202DEG 26KT 4127 10091 WIND...HAIL <50MPH 1.00IN $$ STOPPKOTTE
1 follow-up statement
316 WWUS53 KLBF 142112 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 412 PM CDT SAT APR 14 2012 NEC111-113-117-142145- /O.CON.KLBF.SV.W.0024.000000T0000Z-120414T2145Z/ LINCOLN NE-LOGAN NE-MCPHERSON NE- 412 PM CDT SAT APR 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MCPHERSON...SOUTHWESTERN LOGAN AND NORTH CENTRAL LINCOLN COUNTIES UNTIL 445 PM CDT... AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 10 MILES SOUTH OF RINGGOLD...OR 15 MILES SOUTHEAST OF TRYON...MOVING NORTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RINGGOLD AROUND 425 PM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY 92 MILE MARKER 220. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A TORNADO OCCUR OR A TORNADO WARNING BE ISSUED. && LAT...LON 4171 10088 4164 10053 4115 10084 4122 10107 TIME...MOT...LOC 2113Z 212DEG 33KT 4140 10078 WIND...HAIL <50MPH 1.75IN $$ STOPPKOTTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:44 PM CDT, 17 minutes earlier.
Area forecast discussion, Apr 14, 3:44 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 344 PM CDT SAT APR 14 2012 .SYNOPSIS... CLOSED LOW OVER THE 4 CORNERS AREA THIS AFTERNOON WITH DEEPENING SURFACE LOW OVER NORTHEAST COLORADO. WARM FRONT EXTENDING FROM THIS SURFACE LOW INTO SOUTHWEST NEBRASKA. && .DISCUSSION... MODELS IN GOOD AGREEMENT. CLEARING OVER SOUTHWEST NEBRASKA WITH CU FIELDS DEVELOPING WARM FRONT FRONT SURFACE LOW OVER NORTHEAST COLORADO AND WARM FRONT INTO SOUTHWEST NEBRASKA. DRYLINE BACK INTO NORTHEAST COLORADO. TORNADO WATCH IN EFFECT FOR SOUTHWEST...PORTIONS OF WEST CENTRAL AND NORTH CENTRAL NEBRASKA. TEMPERATURES HAVE WARMED SOME FOR OVERNIGHT LOWS HAVE KEPT MENTION OF RAIN SNOW MIX OVER HIGHER ELEVATION OF THE EAST NEBRASKA PANHANDLE. STRONG GRADIENT WITH COLD AIR ADVECTION BEHIND THE FRONT ON SUNDAY. A HIGH WIND WARNING IS STILL NOT OUT OF THE QUESTION. A RAW DAY ACROSS THE AREA AS UPPER LOW SHEARS OUT OVER NORTH PLATTE THROUGH THE DAY ON SUNDAY. UPPER LOW LOOSENS ITS GRIP SUNDAY NIGHT BUT A SECONDARY WAVE MOVING IN FAST NORTHWEST FLOW WILL CLIP THE FORECAST AREA AGAIN MONDAY AFTERNOON. WEAK SYSTEMS CONTINUE THROUGH THE NORTHWEST FLOW THROUGH THE FIRST PART OF THE WEEK MOVING ACROSS THE DAKOTAS WITH SOME SHOWERS AND THUNDERSTORMS INTO NORTHERN NEBRASKA AND NORMAL TEMPERATURES THROUGH THE END OF THE WEEK. && .AVIATION... ALTHOUGH NOT CONTINUOUS...THUNDERSTORMS WILL IMPACT THE TAF SITES THROUGH INTO SUNDAY. THIS WILL OCCUR AS AN AREA OF LOW PRESSURE OVER EASTERN COLORADO INTENSIFIES AND MOVES NORTHEAST INTO WESTERN NEBRASKA TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHWEST NEBRASKA AND NORTHWEST KANSAS NEAR A WARM FRONT OVER SOUTHERN NEBRASKA ...THEN MOVE NORTHEAST. ANY STORMS THAT DEVELOP THROUGH THE EVENING HOURS WILL HAVE THE POTENTIAL FOR LARGE HAIL...VERY STRONG WINDS...LIGHTNING AND TORNADOES. THE SURFACE LOW WILL MOVE INTO EASTERN SOUTH DAKOTA BY SUNDAY MORNING WHICH WILL PUSH THE ASSOCIATED COLD FRONT ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. STRONG WINDS ARE LIKELY BEHIND THE FRONT...WITH GUSTS UP TO 50 MPH POSSIBLE IN SOME LOCATIONS. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6 PM MDT/ SUNDAY FOR NEZ004-005-022>025-035>037-056>059-069>071-094. WIND ADVISORY FROM 1 PM TO 7 PM CDT SUNDAY FOR NEZ006>010- 026>029-038. && SHORT TERM/EXTENDED...POWER AVIATION...BROOKS
Hazardous weather outlook, Apr 14, 3:37 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 337 PM CDT SAT APR 14 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-152045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 337 PM CDT SAT APR 14 2012 /237 PM MDT SAT APR 14 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH MID EVENING ACROSS MUCH OF SOUTHWEST INTO NORTH CENTRAL NEBRASKA. SOME OF THESE STORMS MAY CONTAIN VERY LARGE HAIL AND ISOLATED STRONG TORNADOES. THE STORMS WILL TRACK NORTHEAST. A MODERATE RISK FOR SEVERE THUNDERSTORMS EXTENDS GENERALLY EAST OF A LINE FROM STOCKVILLE...THROUGH SUTHERLAND...MULLEN...AND VALENTINE. JUST TO THE EAST...A HIGH RISK AREA EXTENDS GENERALLY EAST OF A LINE FROM CALLAWAY...THROUGH BREWSTER...AND ONEILL. PLEASE STAY TUNED FOR UPDATED INFORMATION AS THIS SIGNIFICANT EVENT UNFOLDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AS THE STRONG STORM SYSTEM LIFTS FROM EASTERN SOUTH DAKOTA INTO MINNESOTA ON SUNDAY...STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WILL OCCUR ALONG WITH AN AREA OF SHOWERS LIFTING ACROSS THE OUTLOOK AREA. THERE IS THE POTENTIAL FOR A MIX OF RAIN AND SNOW FOR AREAS WEST OF VALENTINE THROUGH OGALLALA SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED INTO THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Local storm report, Apr 14, 11:53 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1153 AM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM HAIL 9 ESE ERICSON 41.73N 98.52W
04/14/2012 E2.75 INCH GREELEY NE PUBLIC
&&
JSWEETSpecial weather statement, Apr 14, 12:06 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1206 PM CDT SAT APR 14 2012 NEZ028-029-141745- GARFIELD NE-WHEELER NE- 1206 PM CDT SAT APR 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER AND EXTREME EASTERN GARFIELD COUNTIES UNTIL 1245 PM CDT... AT 1204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF ERICSON...OR 22 MILES EAST OF BURWELL...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ERICSON... BARTLETT... PIBEL LAKE STATE RECREATION AREA... FOUR CORNERS... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BROOKS
Special weather statement, Apr 14, 12:29 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1229 PM CDT SAT APR 14 2012 NEZ094-141815- WESTERN CHERRY NE- 1129 AM MDT SAT APR 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL 1215 PM MDT... AT 1128 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...OR 10 MILES NORTHEAST OF GORDON...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HIGHWAY 61 CROSSING THE NIOBRARA RIVER... MERRIMAN... ELI... BROOKS
Local storm report, Apr 14, 12:42 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1242 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 7 NW BARTLETT 41.96N 98.65W
04/14/2012 E0.25 INCH WHEELER NE PUBLIC
&&
JSWEETLocal storm report, Apr 14, 3:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
347 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL HERSHEY 41.16N 101.00W
04/14/2012 E0.25 INCH LINCOLN NE AMATEUR RADIO
&&
CVPLocal storm report, Apr 14, 3:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 2 E HERSHEY 41.16N 100.96W
04/14/2012 M0.25 INCH LINCOLN NE LAW ENFORCEMENT
&&
CVPThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 11:21 AM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 54 min |
| Apr 14, 11:28 AM CDT | Severe Thunderstorm Warning | LBF | Garfield | 47 min |
| Apr 14, 12:14 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 28 min |
| Apr 14, 3:14 PM CDT | Wind Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 31 hr |
| Apr 14, 3:46 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 44 min |
| Apr 14, 4:13 PM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 47 min |
| Apr 14, 4:20 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 25 min |
| Apr 14, 4:22 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 38 min |
| Apr 14, 4:28 PM CDT | Tornado Warning | LBF | Logan, McPherson | 32 min |
| Apr 14, 4:45 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 30 min |
| Apr 14, 5:00 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 45 min |
| Apr 14, 5:08 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 22 min |
| Apr 14, 5:19 PM CDT | Flash Flood Warning | LBF | Logan | 4 hr |
| Apr 14, 5:19 PM CDT | Tornado Warning | LBF | Lincoln | 26 min |
| Apr 14, 5:41 PM CDT | Areal Flood Advisory | LBF | Lincoln | 6 hr |
| Apr 14, 5:44 PM CDT | Tornado Warning | LBF | Lincoln | 16 min |
| Apr 14, 6:01 PM CDT | Tornado Warning | LBF | Lincoln | 29 min |
| Apr 14, 6:09 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Apr 14, 6:09 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 51 min |
| Apr 14, 6:19 PM CDT | Tornado Warning | LBF | Lincoln | 41 min |
| Apr 14, 6:33 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 27 min |
| Apr 14, 6:34 PM CDT | Tornado Warning | LBF | Blaine, Custer, Loup | 26 min |
| Apr 14, 6:41 PM CDT | Tornado Warning | LBF | Lincoln | 33 min |
| Apr 14, 6:54 PM CDT | Flash Flood Warning | LBF | Lincoln, Logan | 4 hr |
| Apr 14, 6:55 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 65 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.